# SDR SWIA202053140

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY RT LATCH-PIN INTERCOSTAL CORRODED BETWEEN FS 349.00 AND FS 364.00.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED MAIN AVIONICS BAY RT LATCH-PIN INTERCOSTAL, REF CRJ900 SRM AND DWG.  PERFORMED PRESSURE LEAK CHECK REF CRJ900 AMM NO DEFECTS NOTED.  SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD.
